Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering with papillary thyroid cancer, have noticed with another lump in neck. Will it affect the medication?

Hi I am a 31 yr old female with papillary thyroid cancer I have had 5 sx over the last 8 yrs. so my issue is that recently I ve noticed another lump in my neck and I m wondering that if its the cancer that has come back can it affect my medication from working because the last few mths I ve noticed a lot of changes and from what I ve read online it sounds like I m turning hypo?? Thanks
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  30
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Thanks for the query.
From what you have mentioned, I could not gather any symptoms for hypothyroidism. After thyroidectomy (Removal of thyroid glands) there is always a chance of Hypothyroidism, especially if it is a total thyroidectomy. If your parathyroid glands were removed, you would be also requiring certain vitamin and mineral supplementation. Since you have not mentioned about your symptoms, it would be really difficult to tell whether you are having hypothyroidism.
With regards to the new lump in your neck, it is better to do a neck ultrasound scanning to see what it is.
Hope you are doing regular follow ups with your treating doctor. You will need to check your thyroid hormone levels and other necessary investigations at least once in a year.
Hope I have answered your question. Please let me know if you have any further queries. Thank you.
Wishing you good health.

Answered: Wed, 31 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor